Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze, F., Naumov, A., & Tikhomirov, A. (2017). Distribution of linear statistics of singular values of the product of random matrices. Bernoulli, 23(4B), 3067-3113. doi:10.3150/16-BEJ837
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916163
Cordero, F. (2017). The Deterministic Limit of the Moran Model: a Uniform Central Limit Theorem. MARKOV PROCESSES AND RELATED FIELDS, 23(2), 313-324.
PUB | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
Götze, F., & Zaitsev, A. Y. (2014). EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS. The Annals of Probability, 42(1), 354-397. doi:10.1214/13-AOP839
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Bobkov, S. G., Chistyakov, G., & Götze, F. (2014). Berry-Esseen bounds in the entropic central limit theorem. Probability Theory and Related Fields, 159(3-4), 435-478. doi:10.1007/s00440-013-0510-3
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681719
Bobkov, S. G., Chistyakov, G. P., & Götze, F. (2014). Fisher information and the central limit theorem. Probability Theory and Related Fields, 159(1-2), 1-59. doi:10.1007/s00440-013-0500-5
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
Bobkov, S. G., Chistyakov, G., & Götze, F. (2013). Convergence to Stable Laws in Relative Entropy. Journal Of Theoretical Probability, 26(3), 803-818. doi:10.1007/s10959-011-0377-0
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622291
Bobkov, S. G., Chistyakov, G. P., & Götze, F. (2013). RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM. The Annals Of Probability, 41(4), 2479-2512. doi:10.1214/12-AOP780
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
Bobkov, S. G., & Götze, F. (2007). Concentration inequalities and limit theorems for randomized sums. PROBABILITY THEORY AND RELATED FIELDS, 137(1-2), 49-81. doi:10.1007/s00440-006-0500-9
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597582
Bogatyrev, S. A., Götze, F., & Ulyanov, V. V. (2006). Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space. JOURNAL OF MULTIVARIATE ANALYSIS, 97(9), 2041-2056. doi:10.1016/j.jmva.2006.01.010
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605272
Bobkov, S. G., & Götze, F. (2003). On the central limit theorem along subsequences of noncorrelated observations. THEORY OF PROBABILITY AND ITS APPLICATIONS, 48(4), 604-621. doi:10.1137/S0040585X97980737
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619181
Bloznelis, M., & Götze, F. (2000). An edgeworth expansion for finite-population U-statistics. BERNOULLI, 6(4), 729-760.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623221
Bentkus, V., & Götze, F. (1999). Optimal bounds in non-Gaussian limit theorems for U-statistics. ANNALS OF PROBABILITY, 27(1), 454-521.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626698
Bentkus, V., & Götze, F. (1997). Uniform rates of convergence in the CLT for quadratic forms in multidimensional spaces. PROBABILITY THEORY AND RELATED FIELDS, 109(3), 367-416.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638739
Bentkus, V., Bloznelis, M., & Götze, F. (1996). A Berry-Esseen bound for student's statistic in the non-iid case. JOURNAL OF THEORETICAL PROBABILITY, 9(3), 765-796.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638947
Bentkus, V., & Götze, F. (1996). Optimal rates of convergence in the CLT for quadratic forms. ANNALS OF PROBABILITY, 24(1), 466-490.
PUB | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644732
Bolthausen, E., & Götze, F. (1993). THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS. ANNALS OF STATISTICS, 21(4), 1692-1710.
PUB | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649810
Götze, F. (1991). ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT. ANNALS OF PROBABILITY, 19(2), 724-739.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="central limit theorem"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung